# SDR 2002F00775

- Difficulty date: July 10, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 21,246 hours, 6,600 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 214. 15 MINUTES AFTER CLIMB-OUT PASSING 18,000 FEET, RT ENGINE OVERHEAT EICAS MESSAGE AND RT STRUT OVERHEAT DET 1 STATUS MESSAGE ILLUMINATED. LIGHT EXTINGUISHED AFTER RT BLEED SWITCH WAS TURNED OFF AND THRUST LEVER RETARDED (AFTER 3 MINUTES). MAINTENANCE PERFORMED FIM 26-11-00, FOUND E GASKET CRACKED ON UPPER HP SHUTOFF VALVE. REPLACED E GASKET AND PERFORMED HIGH POWER RUN IN ACCORDANCE WITH M/M 71-00-00, OPERATIONAL CHECK GOOD.
